# SDR ABXA060321

- Difficulty date: December 25, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 46,632 hours, 36,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 72962
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WOULD NOT COME ON DURING TEST.  SWAPPED MAIN AND SPARE EMERGENCY LIGHT BATTERY PACKS IAW B767 AMM 33-51-07-2.  DEFERRED SPARE.  CLEARED DI 53368.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IN -SPARE- POSITION IAW B767 MM 33-51-07-022-803.
